Couldn't find what you looking for?

TRY OUR SEARCH!

I get swollen lips , head & body itch of subject to certain injections this happened on two occasions. This side effects start 1 week after the injection is taken and last 3-4 weeks

1. when pregnant while Pregnyl was injected.
2. twice When Voveran(From novartis) injection was given.

Can you tell me what could be the reason and in case in future i need any injection what pre cautions should i take

Thanks ,
VKN

Loading...

Hello there,

You are reacting badly on these injections and these are usual side effects. You need to consult your doctor about this and maybe he will change the injections you were given till now. Also, do you really need so drastic measures?

I am suffering from allergies myself but I am avoiding taking any serious medications and I believe that natural remedies are far more efficient. I hope that my condition is not going to be more serious, because my friend who has been suffering from dust allergy recently has developed one more allergy. Have you been experiencing same problems?

Reply

Loading...